# SDR AMTA200800176

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532CB HAS PITTING CORROSION ON LOWER SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORROSION ON LT FUEL TANK ACCESS LANDING 532 CB IAW B737-800, SRM 51-10-02-0G, ORG MAT .202, MAT LOSS .003, REM MAT .199, FOUND TO BE WITHIN LIMITS IAW SRM 57-20-01-1A-1, PERFORMED FLAP PEENING IAW SRM 51-20-06 AND SOPM 20-10-03.  (K)
